How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. RK Your Own Question
Dr.  RK
Dr. RK, Doctor (MD)
Category: Health
Satisfied Customers: 2766
Experience:  M.B.B.S. , over 7 years of experience in the field of Medical practice
14180959
Type Your Health Question Here...
Dr. RK is online now
A new question is answered every 9 seconds

My husband had a mini stroke on July 12. It affected his speach

This answer was rated:

My husband had a mini stroke on July 12. It affected his speach for a short time, but not having problems with it now. He is 54 yrs old. He has had several tests done with the latest being an echocardiogram Tuesday morning followed by a stress test. He was injected with nuclear dye and has been very weak since then. He has no strength, can barely walk, and feels like he has been punched in the kidneys. The doctor told him today that his valves aren't closing right because of crust around the outer edge. What is causing him to be so weak since the test? Has he had an allergic reaction to the dye?
Dear customer,

what type of test was done with nuclear dye?
what was the report?
is he able to pass urine?
what is the report of 2d echo?
did he has the blood test like serum urea, creatinine done?
Customer: replied 4 years ago.
,He had an echocardiogram done with the nuclear dye. He has blood in his urine and stool.
Dear customer,

what is the echocardiogram report and his ejection fraction?
how long is the blood in urine and stool?
what is the haemoglobin levels?
what is the blood pressure?
did he has any hypotension, red rashes , shivering after the dye?
Customer: replied 4 years ago.
,He has a leaky valve. He has had the bloody urine and stool for three days now. All other vitals were good. No rash after dye.
Dear customer,

The leaky heart valve means the regurgitation in which the blood is not pumped by the heart properly.It may cause the symptoms of breathing difficulty and pedal edema.

The allergy reaction to the dye may occur in some patients and causes red rash, hypotension, breathing difficulty etc. and usually occurs after a few minutes to few hrs after the dye is injected.Since it is already more than 3 days so its chances are less lekely.

The cardiotonic drugs may be prescribed by the cardiologist is the symptoms are severe.You should have the cardiologist consultation with the echo and dye test report.

In some cases the surgery of the valvo is the recommended treatment.

The blood in urine and stool is not a normal thing and should be investigated for its cause.You should also have the aptt, pt/inr, liver function test, etc to know the underlying cause.The usg of the kidney and urinary bladder is also recommended.

The treatment should be aimed at the underlying cause.The drop in hb levels because of bleeding may also cause anaemia and such symptoms.

Let me know if you need any more information


Thank you
Dr. RK and 3 other Health Specialists are ready to help you